PuSH - Publikationsserver des Helmholtz Zentrums München

Akagi, G. ; Stefanelli, U.*

Nondecreasing solutions to doubly nonlinear equations.

In: (INdAM Conference on Optimal Control for Evolutionary PDEs and Related Topics, 20-24 June 2016, Cortona, Italy). 2017. 31-53 (Springer INdAM Series ; 22)
DOI Verlagsversion bestellen
Nondecreasing evolution is described via the coupling of an abstract doubly nonlinear differential inclusion and a constraint on the rate. The latter is formulated by imposing the monotonicity in time of the solution with respect to a given preorder in a Hilbert space. We discuss a solution notion for this problem and prove existence and long-time behavior.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Konferenzbeitrag
Schlagwörter Existence ; Long-time Behavior ; Nondecreasing Dynamics ; Nondecreasing Solution ; Preorders In Hilbert Spaces
ISSN (print) / ISBN 2281-518X
e-ISSN 2281-5198
Konferenztitel INdAM Conference on Optimal Control for Evolutionary PDEs and Related Topics
Konferzenzdatum 20-24 June 2016
Konferenzort Cortona, Italy
Quellenangaben Band: 22, Heft: , Seiten: 31-53 Artikelnummer: , Supplement: ,
Reihe Springer INdAM Series